# SDR VTZA96001

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 2910 · Hydraulic System, Main
- Part: Non Return Vlv
- Part number: HTE400005
- Condition: Leaking
- Location: Fus Ctr Bay
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 6412 - ROC-IAD - DURING CRUISE, AN EMERGENCY WAS DECLARED DUE TO THERE BEING A COMPLETE LOSS OF HYDRAULIC PRESSURE.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND ONE NON RETURN VALVE LEAKING AND REPLACED BOTH OF THEM.  MAINTENANCE ALSO REPLACED BOTH HYDRAULIC PUMPS DUE TO CAVITATION FROM FLUID LOSS.  PERFORMED INSPECTION '05' FOR TOTAL LOSS OF HYDRAULIC FLUID.  ALL OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
